# SDR AALA20150216001

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 42,250 hours, 12,320 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB NR 1 ENG HIGH STAGE ILLUMINATED ON ROTATION, FOLLOWED BY NR 1 ENG OVERHEAT LIGHT COMING ON THROUGH CLIMB.  FOUND HIGH STAGE VALVE STUCK IN OPEN POSITION & HPSOV PITOT VALVE FAULTED.  R & R HIGH STAGE VALVE IAW AMM 36-11-07.  ACCOMPLISHED HIGH POWER ENG RUN WITH NO FAULTS NOTED.  SYS CHECKED NORMAL.
